# SDR RRXA98478

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640242507
- Condition: Misdrilled
- Location: Frame 1500
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1500 WITH MISDRILLED HOLES AT LOWER AFT DOOR FRAME.  FABRICATED AND INSTALLED REPAIR ANGLE AND CLIP, INSTALLED NEW CUSP WEB AND FITTING IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R99 AND RFTS 98-420.
